advertisement
Question
Posted by: Nixon | 2004/02/04

Tissue Salts & Rash

Hello, please could you tell me if tissue salts are safe to take during a pregnancy? I have been taking them for a few months now for certain things but have since found out that I am pregnant. Should I stop taking them or are they safe to continue with.

Also, I am about 6 weeks pregnant and have only recently found out. Since I found out I have developed a slight rash between my bum cheeks. This seems to be made worse by heat. It seemed to start off as a slight chauffed area and I thought it would get better if kept dry and clean. It is a rash with biggish flat red bumps and redness around the area. It has not become worse and infact seems a little better but should I go back to the gynae to have it seen to (have had it for about 3 days). I do not want to be a "new mum to be" that rushes off to the doc every few days if something seems wrong. I don't think that this is thrush as it has not really spread and is not toward the front area at all, it is also not on the inside but more on the actual bum area. I am not sure of any symptoms and things I should have as I am a first time mum.
Thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that their safety in pregnancy has been checked. This is the case with most homeopathic medications.
The rash you have sounds like a heat/sweat rash. I would suggest that you just keep it clean and dry for now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement